Alert archive / Wyoming / Flash Flood Watches in 2018
Flash Flood Watch 3, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood watch at Aug 22, 2018, 3:33 AM MDT for Uinta County, Wyoming. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2018, 3:33 AM MDT (09:33 UTC)
- Expired
- Aug 22, 2018, 10:00 PM MDT
- In force
- 18 hr
- Issued by
- NWS Salt Lake City, UT
- Flood severity
- None
County Uinta County, WY
The radar
The Salt Lake City radar (KMTX), 159 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 9.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 434 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 2670 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
528 WGUS65 KSLC 220933 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Salt Lake City UT 333 AM MDT Wed Aug 22 2018 UTZ010-012-013-019>021-517-518-222300- /O.NEW.KSLC.FF.A.0003.180822T0933Z-180823T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wasatch Plateau/Book Cliffs-Castle Country-San Rafael Swell- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains- Including the cities of Scofield, Price, Castle Dale, Emery, Green River, Hanksville, St George, Kanab, Escalante, Bullfrog, Cove Fort, Koosharem, Fish Lake, Loa, Panguitch, and Bryce Canyon 333 AM MDT Wed Aug 22 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... The National Weather Service in Salt Lake City has issued a * Flash Flood Watch for much of the area east of I-15 and south of highway 40, including all of southern Utah. This includes Dixie, Zion National Park, Capitol Reef National Park and Glen Canyon Recreation Area. * Through this evening * Numerous showers and thunderstorms are forecast to develop along the spine of the mountains and across the southern and eastern Utah valleys today. This activity has the potential to bring heavy rainfall. * Flash Flooding is a significant concern near burn scars, slick rock, slot canyons and normally dry washes. Flooding of urban areas is also possible today. Flooding and debris flows may impact travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ UTZ002>004-006>009-011-014-WYZ021-222300- /O.NEW.KSLC.FF.A.0003.180822T1800Z-180823T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Wasatch Front-Salt Lake and Tooele Valleys- Southern Wasatch Front-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Western Uinta Basin- Sanpete/Sevier Valleys-Southwest Wyoming- Including the cities of Brigham City, Ogden, Bountiful, Salt Lake City, Tooele, Lehi, Provo, Nephi, Huntsville, Park City, Heber City, Woodruff, Randolph, Alta, Brighton, Mirror Lake Highway, Duchesne, Roosevelt, Manti, Richfield, and Evanston 333 AM MDT Wed Aug 22 2018 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... The National Weather Service in Salt Lake City has issued a * Flash Flood Watch for the Wasatch Front, northeast Utah, southwest Wyoming, and the Sanpete and Sevier valleys. * From noon MDT today through this evening * Scattered to numerous showers and thunderstorms are forecast to develop this afternoon and evening. This activity has the potential to bring heavy rainfall. * Flash Flooding is a significant concern near burn scars. Flooding of urban areas is also possible today. Flooding and debris flows may impact travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 10/Struthwolf For more information from NOAA/s National Weather Service Visit... http://weather.gov/saltlakecity
4 follow-up statements
051 WGUS65 KSLC 222011 FFASLC Flood Watch National Weather Service Salt Lake City UT 211 PM MDT Wed Aug 22 2018 UTZ002>004-006>009-011-014-WYZ021-230400- /O.CON.KSLC.FF.A.0003.000000T0000Z-180823T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Wasatch Front-Salt Lake and Tooele Valleys- Southern Wasatch Front-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Western Uinta Basin- Sanpete/Sevier Valleys-Southwest Wyoming- Including the cities of Brigham City, Ogden, Bountiful, Salt Lake City, Tooele, Lehi, Provo, Nephi, Huntsville, Park City, Heber City, Woodruff, Randolph, Alta, Brighton, Mirror Lake Highway, Duchesne, Roosevelt, Manti, Richfield, and Evanston 211 PM MDT Wed Aug 22 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... The Flash Flood Watch continues for * Portions of Utah and southwest Wyoming, including the following areas, in Utah, Northern Wasatch Front, Salt Lake and Tooele Valleys, Sanpete/Sevier Valleys, Southern Wasatch Front, Wasatch Mountain Valleys, Wasatch Mountains I-80 North, Wasatch Mountains South of I-80, Western Uinta Basin, and Western Uinta Mountains. In southwest Wyoming, Southwest Wyoming. * Until 10 PM MDT this evening * Scattered to numerous showers and thunderstorms will continue to develop this afternoon and evening. This activity has the potential to bring heavy rainfall. * Flash Flooding is a significant concern near burn scars. Flooding of urban areas is also possible today. Flooding and debris flows may impact travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ UTZ010-012-013-019>021-517-518-230400- /O.CON.KSLC.FF.A.0003.000000T0000Z-180823T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wasatch Plateau/Book Cliffs-Castle Country-San Rafael Swell- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains- Including the cities of Scofield, Price, Castle Dale, Emery, Green River, Hanksville, St George, Kanab, Escalante, Bullfrog, Cove Fort, Koosharem, Fish Lake, Loa, Panguitch, and Bryce Canyon 211 PM MDT Wed Aug 22 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... The Flash Flood Watch continues for * Portions of central Utah and southern Utah, including the following areas, in central Utah, Castle Country, Central Mountains, San Rafael Swell, and Wasatch Plateau/Book Cliffs. In southern Utah, Glen Canyon Recreation Area/Lake Powell, South Central Utah, Southern Mountains, and Utahs Dixie and Zion National Park. * Until 10 PM MDT this evening * Scattered to numerous showers and thunderstorms will continue to develop this afternoon and evening. This activity has the potential to bring heavy rainfall. * Flash Flooding is a significant concern near burn scars, slick rock, slot canyons and normally dry washes. Flooding of urban areas is also possible today. Flooding and debris flows may impact travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ For more information from NOAA/s National Weather Service Visit... http://weather.gov/saltlakecity
844 WGUS65 KSLC 222214 FFASLC Flood Watch National Weather Service Salt Lake City UT 414 PM MDT Wed Aug 22 2018 UTZ012-013-019>021-518-222315- /O.CAN.KSLC.FF.A.0003.000000T0000Z-180823T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Castle Country-San Rafael Swell- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Southern Mountains- Including the cities of Price, Castle Dale, Emery, Green River, Hanksville, St George, Kanab, Escalante, Bullfrog, Loa, Panguitch, and Bryce Canyon 414 PM MDT Wed Aug 22 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Utah and southern Utah has been cancelled. Isolated thunderstorms may produce brief periods of heavy rainfall but the threat for flash flooding has diminished. $$ UTZ002>004-006>011-014-517-WYZ021-230400- /O.CON.KSLC.FF.A.0003.000000T0000Z-180823T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Wasatch Front-Salt Lake and Tooele Valleys- Southern Wasatch Front-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Sanpete/Sevier Valleys-Central Mountains- Southwest Wyoming- Including the cities of Brigham City, Ogden, Bountiful, Salt Lake City, Tooele, Lehi, Provo, Nephi, Huntsville, Park City, Heber City, Woodruff, Randolph, Alta, Brighton, Mirror Lake Highway, Scofield, Duchesne, Roosevelt, Manti, Richfield, Cove Fort, Koosharem, Fish Lake, and Evanston 414 PM MDT Wed Aug 22 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... The Flash Flood Watch continues for * Portions of Utah and southwest Wyoming, including the following areas, in Utah, Central Mountains, Northern Wasatch Front, Salt Lake and Tooele Valleys, Sanpete/Sevier Valleys, Southern Wasatch Front, Wasatch Mountain Valleys, Wasatch Mountains I-80 North, Wasatch Mountains South of I-80, Wasatch Plateau/Book Cliffs, Western Uinta Basin, and Western Uinta Mountains. * Until 10 PM MDT this evening * Scattered to numerous showers and thunderstorms will continue to develop through this evening. This activity has the potential to bring heavy rainfall. * Flash Flooding is a significant concern near burn scars. Flooding of urban areas is also possible today. Flooding and debris flows may impact travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ For more information from NOAA/s National Weather Service Visit... http://weather.gov/saltlakecity
353 WGUS65 KSLC 230109 FFASLC Flood Watch National Weather Service Salt Lake City UT 709 PM MDT Wed Aug 22 2018 UTZ002-003-006-007-WYZ021-230215- /O.CAN.KSLC.FF.A.0003.000000T0000Z-180823T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Wasatch Front-Salt Lake and Tooele Valleys- Wasatch Mountain Valleys-Wasatch Mountains I-80 North- Southwest Wyoming- Including the cities of Brigham City, Ogden, Bountiful, Salt Lake City, Tooele, Huntsville, Park City, Heber City, Woodruff, Randolph, and Evanston 709 PM MDT Wed Aug 22 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northern Utah and southwest Wyoming has been cancelled. The threat for heavy rainfall has ended across locations north of I-80, as well as the Salt Lake and Tooele Valleys, thus the watch has been allowed to expire. $$ UTZ004-008>011-014-517-230400- /O.CON.KSLC.FF.A.0003.000000T0000Z-180823T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Wasatch Front-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Sanpete/Sevier Valleys-Central Mountains- Including the cities of Lehi, Provo, Nephi, Alta, Brighton, Mirror Lake Highway, Scofield, Duchesne, Roosevelt, Manti, Richfield, Cove Fort, Koosharem, and Fish Lake 709 PM MDT Wed Aug 22 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... The Flash Flood Watch continues for * Portions of central Utah and northern Utah, including the following areas, in central Utah, Central Mountains, Sanpete/Sevier Valleys, and Wasatch Plateau/Book Cliffs. In northern Utah, Southern Wasatch Front, Wasatch Mountains South of I-80, Western Uinta Basin, and Western Uinta Mountains. * Until 10 PM MDT this evening * Scattered to numerous showers and thunderstorms capable of heavy rainfall will continue through the evening. * Flash Flooding is a significant concern near burn scars. Flooding of urban areas is also possible today. Flooding and debris flows may impact travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ For more information from NOAA/s National Weather Service Visit... http://weather.gov/saltlakecity
557 WGUS65 KSLC 230315 FFASLC Flood Watch National Weather Service Salt Lake City UT 915 PM MDT Wed Aug 22 2018 UTZ004-008-009-011-014-230415- /O.CAN.KSLC.FF.A.0003.000000T0000Z-180823T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Wasatch Front-Wasatch Mountains South of I-80- Western Uinta Mountains-Western Uinta Basin- Sanpete/Sevier Valleys- Including the cities of Lehi, Provo, Nephi, Alta, Brighton, Mirror Lake Highway, Duchesne, Roosevelt, Manti, and Richfield 915 PM MDT Wed Aug 22 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Utah and northern Utah has been cancelled. The threat for heavy rain has diminished across the area. $$ UTZ010-517-230415- /O.CON.KSLC.FF.A.0003.000000T0000Z-180823T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wasatch Plateau/Book Cliffs-Central Mountains- Including the cities of Scofield, Cove Fort, Koosharem, and Fish Lake 915 PM MDT Wed Aug 22 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... The Flash Flood Watch continues for * A portion of central Utah, including the following areas, Central Mountains and Wasatch Plateau/Book Cliffs. * Until 10 PM MDT this evening * Scattered to numerous showers and thunderstorms capable of heavy rainfall will continue through the evening. * Flash Flooding is a significant concern near burn scars. Flooding of urban areas is also possible today. Flooding and debris flows may impact travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ For more information from NOAA/s National Weather Service Visit... http://weather.gov/saltlakecity
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Aug 21, 8:41 PM MDT, 6 hours 52 minutes earlier.
Area forecast discussion, Aug 21, 8:41 PM MDT, 6 hours 52 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 841 PM MDT Tue Aug 21 2018 .SYNOPSIS...Showers and thunderstorms will continue in monsoonal moisture tonight and tomorrow, bringing some locally heavy rainfall, especially over central and southern Utah. High pressure will bring a drying and warming trend beginning Thursday. && .DISCUSSION...A positively tilted trough extending from the northern Great Basin into the northern Rockies, coupled with a mid level ridge centered over the southern Great Plains, is resulting in a southwesterly flow across the forecast area. This is helping advect monsoonal moisture northward across much of the forecast area, and allowed for an active convective day. Deep layer shear supported strong updrafts with produced hail in addition to locally heavy rainfall. Much of this activity has been on the decline over the past few hours across southern and eastern Utah, however the models have been insistent scattered showers and isolated thunderstorms will persist into the overnight hours across these areas. Meanwhile northern Utah became active this evening as outflow gradually worked its way northward into a marginally unstable airmass. This activity has been weakening and shifting northeast over the past 30-60 minutes or so. Updated earlier to drop going Flash Flood Watch as heavy rain threat had abated, as well as adjusted PoPs based on ongoing convective trends. The upstream trough is expected to slowly work its way eastward during the day Wednesday. With moisture remaining in place should see another active day with deep layer shear supporting organized convection, with gradual drying working its way into western Utah as the afternoon progresses. As this wave passes east of the area Wednesday night drier air and subsidence will allow for a dry end of the work week. && .AVIATION...Showers and thunderstorms may impact the KSLC terminal through at least 04Z, and possibly into the overnight hours, bringing the potential for lightning and brief MVFR visibilities in heavier rain. Winds will remain predominantly from the south, but could become gusty and erratic near storms through the remainder of the evening. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...None. WY...None. && Seaman For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity For frequently asked questions about the Area Forecast Discussion visit... http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Aug 21, 3:58 AM MDT, 23 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 358 AM MDT Tue Aug 21 2018 UTZ001>016-019>021-517-518-WYZ021-221300- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 358 AM MDT Tue Aug 21 2018 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight Widespread showers and thunderstorms will bring a risk of flash flooding near burn scars, slick rock, slot canyons and normally dry washes. Smoke will continue to affect northern Utah. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Moisture remains in place Wednesday which may lead to another round of heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 6:06 PM MDT | Special Weather Statement | SLC | Utah | 24 min |
| Aug 21, 6:22 PM MDT | Special Weather Statement | SLC | 38 min | |
| Aug 21, 6:29 PM MDT | Severe Thunderstorm Warning | SLC | Tooele, Utah | 31 min |
| Aug 21, 6:58 PM MDT | Severe Thunderstorm Warning | SLC | Tooele, Utah | 32 min |
| Aug 21, 7:28 PM MDT | Special Weather Statement | SLC | Salt Lake | 47 min |
| Aug 22, 2:46 AM MDT | Flash Flood Warning | SLC | Kane, Washington | 4 hr |
| Aug 22, 3:09 AM MDT | Areal Flood Advisory | SLC | Washington | 3 hr |
| Aug 22, 6:29 AM MDT | Special Weather Statement | SLC | Box Elder | 46 min |
| Aug 22, 7:16 AM MDT | Special Weather Statement | SLC | Box Elder | 29 min |
| Aug 22, 7:32 AM MDT | Special Weather Statement | SLC | Box Elder | 43 min |
| Aug 22, 8:09 AM MDT | Special Weather Statement | SLC | Box Elder | 51 min |
| Aug 22, 8:16 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache | 29 min |
| Aug 22, 8:17 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 43 min |
| Aug 22, 8:42 AM MDT | Special Weather Statement | SLC | Cache | 33 min |
| Aug 22, 8:52 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 38 min |
| Aug 22, 9:28 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache | 32 min |
| Aug 22, 9:59 AM MDT | Special Weather Statement | SLC | Cache | 46 min |
| Aug 22, 10:21 AM MDT | Areal Flood Warning | SLC | Washington | 6 hr |
| Aug 22, 10:43 AM MDT | Special Weather Statement | SLC | Rich | 47 min |
| Aug 22, 12:43 PM MDT | Special Weather Statement | SLC | Davis | 47 min |
| Aug 22, 12:59 PM MDT | Special Weather Statement | SLC | Davis | 46 min |
| Aug 22, 1:16 PM MDT | Special Weather Statement | SLC | Juab | 44 min |
| Aug 22, 1:24 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan | 36 min |
| Aug 22, 1:25 PM MDT | Special Weather Statement | SLC | Wasatch | 50 min |
| Aug 22, 1:26 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele | 34 min |
| Aug 22, 1:46 PM MDT | Severe Thunderstorm Warning | SLC | Utah, Wasatch | 44 min |
| Aug 22, 1:58 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan | 15 min |
| Aug 22, 1:58 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele, Utah | 47 min |
| Aug 22, 2:02 PM MDT | Special Weather Statement | SLC | Utah | 28 min |
| Aug 22, 2:05 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Tooele | 25 min |
| Aug 22, 2:09 PM MDT | Special Weather Statement | SLC | Morgan | 51 min |
| Aug 22, 2:22 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Summit | 23 min |
| Aug 22, 2:23 PM MDT | Special Weather Statement | SLC | Utah | 37 min |
| Aug 22, 2:28 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Weber | 32 min |
| Aug 22, 2:36 PM MDT | Special Weather Statement | SLC | Utah | 24 min |
| Aug 22, 2:46 PM MDT | Special Weather Statement | SLC | Summit | 44 min |
| Aug 22, 2:48 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele, Utah | 42 min |
| Aug 22, 2:52 PM MDT | Special Weather Statement | SLC | Morgan | 38 min |
| Aug 22, 2:57 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Weber | 33 min |
| Aug 22, 3:06 PM MDT | Special Weather Statement | SLC | Salt Lake | 39 min |
| Aug 22, 3:22 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Salt Lake | 23 min |
| Aug 22, 3:28 PM MDT | Special Weather Statement | SLC | Morgan | 47 min |
| Aug 22, 3:29 PM MDT | Flash Flood Warning | SLC | Salt Lake | 91 min |
| Aug 22, 3:36 PM MDT | Special Weather Statement | SLC | Utah, Wasatch | 24 min |
| Aug 22, 3:40 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Rich, Summit | 35 min |
| Aug 22, 3:44 PM MDT | Special Weather Statement | SLC | Morgan | 46 min |
| Aug 22, 3:52 PM MDT | Special Weather Statement | SLC | Salt Lake | 38 min |
| Aug 22, 3:53 PM MDT | Special Weather Statement | SLC | Duchesne | 37 min |
| Aug 22, 3:58 PM MDT | Special Weather Statement | SLC | Duchesne | 32 min |
| Aug 22, 4:08 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Weber | 37 min |
| Aug 22, 4:15 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 30 min |
| Aug 22, 4:24 PM MDT | Special Weather Statement | SLC | Salt Lake | 51 min |
| Aug 22, 4:34 PM MDT | Special Weather Statement | SLC | Duchesne | 26 min |
| Aug 22, 4:37 PM MDT | Areal Flood Advisory | SLC | Davis, Morgan, Salt Lake | 83 min |
| Aug 22, 4:42 PM MDT | Special Weather Statement | SLC | Salt Lake | 48 min |
| Aug 22, 4:58 PM MDT | Special Weather Statement | SLC | Duchesne | 32 min |
| Aug 22, 5:04 PM MDT | Special Weather Statement | SLC | Morgan | 41 min |
| Aug 22, 5:05 PM MDT | Severe Thunderstorm Warning | SLC | Duchesne | 25 min |
| Aug 22, 5:18 PM MDT | Areal Flood Advisory | SLC | Salt Lake | 87 min |
| Aug 22, 5:19 PM MDT | Special Weather Statement | SLC | Salt Lake | 41 min |
| Aug 22, 5:58 PM MDT | Flash Flood Warning | SLC | Salt Lake | 5 min |
Nearby
Flash Flood Watches in Wyoming, 2018Flash Flood Watches in Utah, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.